MAUDE Adverse Event Report: FUJIFILM CORPORATION ECHELON OVAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM CORPORATION ECHELON OVAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number ECHELON OVAL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The investigation is currently ongoing.The information currently available is as follows.1.We have received reports from medical technicians that the patient had many medical problems.2.There were no device error logs.3.We have received reports that the device was operating normally.
 
Event or Problem Description
On may 29th, 2025, fujifilm corporation was informed of an event involving echelon oval mri system.Patient has died while being scanned for abdomen on echelon oval mri system.
 
Additional Manufacturer Narrative
On june 25, 2025, a report was received from the importer stating that there were no issues with the image quality of the device.We determined that the device was operating normally because there were no device error logs and there were no image quality issues.

Brand Name
ECHELON OVAL MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM CORPORATION
2-1, shintoyofuta
kashiwa-shi chiba
277-0 804
JA  277-0804
Manufacturer (Section G)
FUJIFILM CORPORATION
2-1, shintoyofuta
kashiwa-shi chiba
277-0 804
JA   277-0804
Manufacturer Contact
2-1, shintoyofuta
kashiwa-shi chiba
MDR Report Key22181956
Report Number3018423337-2025-00004
Device Sequence Number8617394
Product Code LNH
UDI-Device Identifier04573596200773
UDI-Public(01)04573596200773(11)221115(250)G200194922
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221619
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECHELON OVAL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/08/2025
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age59 YR
Patient SexMale
Patient Weight85 KG